ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

March 2017 , Volume 22 , Issue 2

Select all articles

Export/Reference:

Convergence rate of synchronization of systems with additive noise
Shahad Al-azzawi, Jicheng Liu and Xianming Liu
2017, 22(2): 227-245 doi: 10.3934/dcdsb.2017012 +[Abstract](1214) +[HTML](61) +[PDF](429.1KB)
Dynamics of a nonlocal SIS epidemic model with free boundary
Jia-Feng Cao, Wan-Tong Li and Fei-Ying Yang
2017, 22(2): 247-266 doi: 10.3934/dcdsb.2017013 +[Abstract](1305) +[HTML](79) +[PDF](500.2KB)
Optimality conditions for a controlled sweeping process with applications to the crowd motion model
Tan H. Cao and Boris S. Mordukhovich
2017, 22(2): 267-306 doi: 10.3934/dcdsb.2017014 +[Abstract](1004) +[HTML](80) +[PDF](700.8KB)
Uniform $L^{∞}$ boundedness for a degenerate parabolic-parabolic Keller-Segel model
Wenting Cong and Jian-Guo Liu
2017, 22(2): 307-338 doi: 10.3934/dcdsb.2017015 +[Abstract](1065) +[HTML](63) +[PDF](539.8KB)
Analysis of a nonlocal-in-time parabolic equation
Qiang Du, Jiang Yang and Zhi Zhou
2017, 22(2): 339-368 doi: 10.3934/dcdsb.2017016 +[Abstract](1800) +[HTML](92) +[PDF](592.9KB)
Stability of equilibria of randomly perturbed maps
PaweŁ Hitczenko and Georgi S. Medvedev
2017, 22(2): 369-381 doi: 10.3934/dcdsb.2017017 +[Abstract](1112) +[HTML](71) +[PDF](427.8KB)
A self-organizing criticality mathematical model for contamination and epidemic spreading
Stelian Ion and Gabriela Marinoschi
2017, 22(2): 383-405 doi: 10.3934/dcdsb.2017018 +[Abstract](1014) +[HTML](68) +[PDF](494.9KB)
Asymptotic behavior of the solution of a diffusion equation with nonlocal boundary conditions
Bhargav Kumar Kakumani and Suman Kumar Tumuluri
2017, 22(2): 407-419 doi: 10.3934/dcdsb.2017019 +[Abstract](1162) +[HTML](53) +[PDF](267.6KB)
On tamed milstein schemes of SDEs driven by Lévy noise
Chaman Kumar and Sotirios Sabanis
2017, 22(2): 421-463 doi: 10.3934/dcdsb.2017020 +[Abstract](1108) +[HTML](81) +[PDF](683.4KB)
Asymptotic behavior in a chemotaxis-growth system with nonlinear production of signals
Yuanyuan Liu and Youshan Tao
2017, 22(2): 465-475 doi: 10.3934/dcdsb.2017021 +[Abstract](1134) +[HTML](81) +[PDF](384.3KB)
Periodic solutions of some classes of continuous second-order differential equations
Jaume Llibre and Amar Makhlouf
2017, 22(2): 477-482 doi: 10.3934/dcdsb.2017022 +[Abstract](1406) +[HTML](84) +[PDF](309.9KB)
Expanding speed of the habitat for a species in an advective environment
Junfan Lu, Hong Gu and Bendong Lou
2017, 22(2): 483-490 doi: 10.3934/dcdsb.2017023 +[Abstract](950) +[HTML](78) +[PDF](475.6KB)
Energy decay of solutions for the wave equation with a time-varying delay term in the weakly nonlinear internal feedbacks
Ferhat Mohamed and Hakem Ali
2017, 22(2): 491-506 doi: 10.3934/dcdsb.2017024 +[Abstract](1268) +[HTML](89) +[PDF](400.6KB)
Lyapunov functionals for multistrain models with infinite delay
Yoji Otani, Tsuyoshi Kajiwara and Toru Sasaki
2017, 22(2): 507-536 doi: 10.3934/dcdsb.2017025 +[Abstract](1009) +[HTML](73) +[PDF](546.4KB)
Global classical solutions to the free boundary problem of planar full magnetohydrodynamic equations with large initial data
Yaobin Ou and Pan Shi
2017, 22(2): 537-567 doi: 10.3934/dcdsb.2017026 +[Abstract](1057) +[HTML](87) +[PDF](517.3KB)
Randomly perturbed switching dynamics of a dc/dc converter
Chetan D. Pahlajani
2017, 22(2): 569-584 doi: 10.3934/dcdsb.2017027 +[Abstract](848) +[HTML](72) +[PDF](591.5KB)
Global stability in the 2D Ricker equation revisited
Brian Ryals and Robert J. Sacker
2017, 22(2): 585-604 doi: 10.3934/dcdsb.2017028 +[Abstract](1050) +[HTML](82) +[PDF](2496.9KB)
Ergodicity of the stochastic coupled fractional Ginzburg-Landau equations driven by α-stable noise
Tianlong Shen and Jianhua Huang
2017, 22(2): 605-625 doi: 10.3934/dcdsb.2017029 +[Abstract](1104) +[HTML](79) +[PDF](456.0KB)
Traveling wave solutions in a diffusive producer-scrounger model
Junhao Wen and Peixuan Weng
2017, 22(2): 627-645 doi: 10.3934/dcdsb.2017030 +[Abstract](1002) +[HTML](70) +[PDF](467.0KB)
The bifurcation analysis of turing pattern formation induced by delay and diffusion in the Schnakenberg system
Fengqi Yi, Eamonn A. Gaffney and Sungrim Seirin-Lee
2017, 22(2): 647-668 doi: 10.3934/dcdsb.2017031 +[Abstract](2316) +[HTML](72) +[PDF](1046.6KB)
A note on global existence to a higher-dimensional quasilinear chemotaxis system with consumption of chemoattractant
Jiashan Zheng and Yifu Wang
2017, 22(2): 669-686 doi: 10.3934/dcdsb.2017032 +[Abstract](919) +[HTML](100) +[PDF](527.8KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]